# SDR SWAA2013020112220

- Difficulty date: December 28, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 22R LOCATED BETWEEN BS 277 TO BS 291.5.  REPAIRED STRINGER 22R LOCATED BETWEEN BS 259.5 TO BS 296.5 IAW B737-300 SRM 53-00-03-2R-1 DETAIL VII.
